Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 194, NWS St. Louis, MO

June 3, 2008Lincoln County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 3, 2008, 8:33 PM CDT for Lincoln County, Missouri. It took effect at Jun 6, 2008, 11:00 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 3, 2008, 8:33 PM CDT (01:33 UTC)
In effect from
Jun 6, 2008, 11:00 AM CDT
Expired
Jun 6, 2008, 10:46 AM CDT
In force
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lincoln County, MO

The river

Written for the forecast point Cuivre River at Old Monroe (OMNM7).

Action stage
22 ft
Minor stage
24 ft
Moderate stage
27 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514705, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 040134
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
833 PM CDT TUE JUN 03 2008

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY

.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINS OVER THE PAST 24 
HOURS AMOUNTING TO AROUND 0.5 TO 1 INCH...ADDITIONAL RAINS OF UP TO AND 
POSSIBLY GREATER THAN 1 INCH ARE EXPECTED OVER THE NEXT 24 HOURS...
LOCALIZED AMOUNTS UP TO 2 INCHES...AS WELL AS BACKWATER EFFECTS
FROM THE MISSISSIPPI RIVER...

HEAVY RAINS COULD CAUSE RIVER LEVELS TO RISE EVEN HIGHER THAN PREDICTED.  

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION 
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC113-050133-
/O.NEW.KLSX.FL.W.0194.080606T0000Z-080609T1559Z/
/OMNM7.1.ER.080606T0000Z.080606T1800Z.080608T1559Z.NO/
833 PM CDT TUE JUN 03 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR THE CUIVRE RIVER AT OLD MONROE.
* FROM THURSDAY EVENING TO MONDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 7:00 AM MONDAY THE STAGE WAS 19.6 FEET. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THURSDAY EVENING AND CONTINUE 
  TO RISE TO NEAR 24.7 FEET BY FRIDAY EARLY AFTERNOON. 

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/04  06/05  06/06  06/07  06/08

CUIVRE RIVER
  OLD MONROE       24   19.6      20.4   22.8   24.5   24.7   24.2
5 follow-up statements
000 
WGUS83 KLSX 050214
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT WED JUN 04 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY 


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


MOC111-060214-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-080607T0630Z/
/EWMM7.2.ER.080603T0846Z.080604T1400Z.080606T0630Z.UU/
914 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 17.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE FRIDAY MORNING.


$$

MOC113-060213-
/O.EXT.KLSX.FL.W.0194.080606T0000Z-080611T0300Z/
/OMNM7.1.ER.080606T0000Z.080607T0600Z.080610T0300Z.NO/
914 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL THE WARNING IS CANCELLED.
* THE EVENING STAGE WAS ESTIMATED TO BE NEAR 21.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.4 FEET SATURDAY MORNING. 


$$

MOC111-060213-
/O.EXT.KLSX.FL.W.0180.000000T0000Z-080606T2136Z/
/EWNM7.1.ER.000000T0000Z.080605T1200Z.080605T2136Z.UU/
914 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 16.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 17.0 FEET TOMORROW MORNING
  AND THEN FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.


$$

MOC127-060213-
/O.EXT.KLSX.FL.W.0196.000000T0000Z-080606T0324Z/
/PALM7.1.ER.000000T0000Z.080604T2130Z.080605T0324Z.NO/
914 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 16.4 FEET. 
* DOWN TO NONE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER TONIGHT.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

MOC127-060213-
/O.ROU.KLSX.HY.S.0000.000000T0000Z-000000T0000Z/
/TAYM7.N.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/
914 PM CDT WED JUN 04 2008

FORECAST INFORMATION FOR
  SOUTH FABIUS RIVER NEAR TAYLOR.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 8.1 FEET. 
* FLOOD STAGE IS 9.5 FEET.
* A NON FLOOD EVENT IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.


$$


&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/05  06/06  06/07  06/08  06/09

MIDDLE FABIUS RIVER
  EWING            12   17.1      16.0   10.9    7.7    6.1    5.4

CUIVRE RIVER
  OLD MONROE       24   E21.6     22.7   24.8   25.4   25.2   24.6

NORTH FABIUS RIVER
  EWING            15   16.7      17.0   11.8    7.9    6.1    5.4

NORTH RIVER
  PALMYRA          16   16.4      13.8   10.7    9.9    9.6    9.5

SOUTH FABIUS RIVER
  TAYLOR           10    8.1       7.8    6.6    5.5    3.9    2.6
000 
WGUS83 KLSX 050216 CCA
FLSLSX
FLOOD STATEMENT  ..CORRECTED TO REMOVE SOUTH FABIUS AT TAYLOR.. 
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT WED JUN 04 2008


...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  NORTH RIVER AT PALMYRA AFFECTING MARION COUNTY 


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


MOC111-060214-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-080607T0630Z/
/EWMM7.2.ER.080603T0846Z.080604T1400Z.080606T0630Z.UU/
914 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 17.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE FRIDAY MORNING.


$$

MOC113-060213-
/O.EXT.KLSX.FL.W.0194.080606T0000Z-080611T0300Z/
/OMNM7.1.ER.080606T0000Z.080607T0600Z.080610T0300Z.NO/
914 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL THE WARNING IS CANCELLED.
* THE EVENING STAGE WAS ESTIMATED TO BE NEAR 21.6 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 25.4 FEET SATURDAY MORNING. 


$$

MOC111-060213-
/O.EXT.KLSX.FL.W.0180.000000T0000Z-080606T2136Z/
/EWNM7.1.ER.000000T0000Z.080605T1200Z.080605T2136Z.UU/
914 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 16.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 17.0 FEET TOMORROW MORNING
  AND THEN FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.


$$

MOC127-060213-
/O.EXT.KLSX.FL.W.0196.000000T0000Z-080606T0324Z/
/PALM7.1.ER.000000T0000Z.080604T2130Z.080605T0324Z.NO/
914 PM CDT WED JUN 04 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM WEDNESDAY THE STAGE WAS 16.4 FEET. 
* DOWN TO NONE FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE LATER TONIGHT.
* IMPACT...AT 16.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.



$$


&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/05  06/06  06/07  06/08  06/09

MIDDLE FABIUS RIVER
  EWING            12   17.1      16.0   10.9    7.7    6.1    5.4

CUIVRE RIVER
  OLD MONROE       24   E21.6     22.7   24.8   25.4   25.2   24.6

NORTH FABIUS RIVER
  EWING            15   16.7      17.0   11.8    7.9    6.1    5.4

NORTH RIVER
  PALMYRA          16   16.4      13.8   10.7    9.9    9.6    9.5
000 
WGUS83 KLSX 051604
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1104 AM CDT THU JUN 05 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

.THIS FLOOD WARNING IS A RESULT OF HEAVY RAINFALL DURING THE PAST
WEEK...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS SITUATION AND ISSUE
FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC113-061604-
/O.EXT.KLSX.FL.W.0194.080606T0336Z-080609T1559Z/
/OMNM7.1.ER.080606T0336Z.080607T1200Z.080608T1559Z.NO/
1104 AM CDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL THE WARNING IS CANCELLED.
* AT 7 AM THE ESTIMATED STAGE WAS 22.5 FEET.
* FLOOD STAGE IS 24.0 FEET.
* THIS FLOOD WARNING IS BASED ON BACKWATER FROM THE MISSISSIPPI
  RIVER.
* CREST NEAR 25.0 FEET SATURDAY MORNING.


$$

MOC111-061603-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-080607T0949Z/
/EWMM7.2.ER.080603T0846Z.080604T1400Z.080606T0949Z.UU/
1104 AM CDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM THURSDAY THE STAGE WAS 16.3 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* CRESTED AT 17.91 FEET EARLY WEDNESDAY MORNING.
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD STAGE BY FRIDAY 
  TOMORROW.

$$

MOC111-061603-
/O.EXT.KLSX.FL.W.0180.000000T0000Z-080607T0327Z/
/EWNM7.1.ER.000000T0000Z.080605T1530Z.080606T0327Z.UU/
1104 AM CDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 10:30 AM THURSDAY THE STAGE WAS 19.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...NEAR CREST NOW.  

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/06  06/07  06/08  06/09  06/10

CUIVRE RIVER
  OLD MONROE       24   22.5      24.4   25.0   24.2   23.3   22.9

MIDDLE FABIUS RIVER
  EWING            12   16.3      11.6    8.9    6.4    5.5    4.6

NORTH FABIUS RIVER
  EWING            15   19.6      12.1    8.0    6.3    5.5    4.7
000 
WGUS83 KLSX 060124
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
824 PM CDT THU JUN 05 2008


..THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN MISSOURI..
 

  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY 

  MIDDLE FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 


SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


MOC113-070124-
/O.EXT.KLSX.FL.W.0194.080606T1600Z-080609T1559Z/
/OMNM7.1.ER.080606T1600Z.080607T1200Z.080608T1559Z.NO/
824 PM CDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* UNTIL THE WARNING IS CANCELLED.
* THE EVENING STAGE WAS ESTIMATED AT 22.8 FEET
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET.
* FORECAST...THE RIVER WILL RISE TO NEAR 24.7 FEET SATURDAY MORNING.
 

$$

MOC111-070123-
/O.EXT.KLSX.FL.W.0178.000000T0000Z-080608T1621Z/
/EWMM7.2.ER.080603T0846Z.080604T1400Z.080607T1621Z.UU/
824 PM CDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM THURSDAY THE STAGE WAS 15.9 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY MORNING.


$$

MOC111-070123-
/O.EXT.KLSX.FL.W.0180.000000T0000Z-080607T2146Z/
/EWNM7.1.ER.000000T0000Z.080605T2100Z.080606T2146Z.UU/
824 PM CDT THU JUN 05 2008

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 7:30 PM THURSDAY THE STAGE WAS 19.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY AFTERNOON.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/06  06/07  06/08  06/09  06/10

CUIVRE RIVER
  OLD MONROE       24  E22.8      23.6   24.7   24.2   23.2   22.5

MIDDLE FABIUS RIVER
  EWING            12   15.9      15.2   12.8    9.0    6.2    5.3

NORTH FABIUS RIVER
  EWING            15   19.6      18.5    9.8    7.3    6.0    5.0
000 
WGUS83 KLSX 061546
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
1046 AM CDT FRI JUN 06 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN MISSOURI...
 
  CUIVRE RIVER AT OLD MONROE AFFECTING LINCOLN COUNTY

  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY

.THIS IS THE LAST STATEMENT FOR THIS FLOODING EVENT...

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

MOC113-061616-
/O.CAN.KLSX.FL.W.0194.000000T0000Z-080609T1559Z/
/OMNM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1046 AM CDT FRI JUN 06 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE CUIVRE RIVER AT OLD MONROE.
* AT 7:00 AM FRIDAY THE STAGE WAS ESTIMATED AT 23.2 FEET.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 23.6 FEET BY
  LATE MORNING SATURDAY.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.

$$

MOC111-061616-
/O.CAN.KLSX.FL.W.0180.000000T0000Z-080607T2146Z/
/EWNM7.1.ER.000000T0000Z.080605T2100Z.080606T1351Z.UU/
1046 AM CDT FRI JUN 06 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* AT 10:30 AM FRIDAY THE STAGE WAS 13.0 FEET. 
* FELL BELOW FLOOD STAGE AT  8:51 AM FRIDAY.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 13.6 FEET BY SATURDAY
  MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   06/07  06/08  06/09  06/10  06/11

CUIVRE RIVER
  OLD MONROE       24   E23.2     23.5   23.5   23.0   22.5   22.3

NORTH FABIUS RIVER
  EWING            15   13.0      13.6    7.1    6.0    5.3    4.9

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 3, 6:32 PM CDT, 2 hours 1 minute earlier.

Area forecast discussion, Jun 3, 6:32 PM CDT, 2 hours 1 minute before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
632 PM CDT TUE JUN 3 2008

.DISCUSSION...
/420 PM CDT TUE JUN 3 2008/
THE MAIN CONCERNS OVER THE NEXT 12 HOURS REVOLVE AROUND FLASH
FLOOD AND SEVERE WEATHER POTENTIAL. NEARLY SATURATED GROUND FROM
ALL OF THE RECENT HEAVY RAINFALL THAT HAS OCCURRED OVER A WIDE
SWATH OF THE FA...THE VERY RECENT HEAVY RAINFALL THAT OCCURRED
THIS MORNING OVER THE NRN AND NERN FA...AND MANY AREA RIVERS ARE
ALREADY NEAR BANKFULL OR IN FLOOD HAVE RAISED CONCERN LEVELS FOR
FLASH FLOODING. ADD TO THAT THE POTENTIAL FOR ADDITIONAL HEAVY
RAIN PRODUCING STORMS FROM TRAINING ALONG THE W-E ORIENTED LO
LEVEL BOUNDARY...AND RESULTING FFG VALUES OVER 6 HOURS ARE LESS
THAN 2 INCHES OVER A LARGE AREA OF THE FA. VERY RICH MOISTURE THRU
THE COLUMN WILL CONTRIBUTE TO HI EFFICIENCY RAIN SO HAVE ISSUED A
FFA FOR TONIGHT TO COVER THESE CONCERNS.

SEVERE WEATHER ALSO REMAINS A THREAT TONIGHT. BOUNDARY HAS BEEN LAID
OUT OVER THE NRN AND NERN FA FROM TWO MCS THAT WENT THRU THE AREA
THIS MORNING. THIS WILL BE ONE AREA OF FOCUS. BUT ANOTHER AREA HAS
TAKEN SHAPE IN ADVANCE OF A SHORTWAVE MOVING EWD...WITH DEVELOPMENT
OF CU FIELD OVER ERN KS AND WRN AND NRN MO. BETWEEN THESE TWO AREAS
FOR TSRA FOCUS...AND CONTINUED DE-STABILIZATION AS LI/S HAVE DROPPED
TO -10 OVER MUCH OF THE AREA...LOOK FOR NEW TSRA INITATION TO OCCUR
BY 22/23Z. DEGREE OF INSTABILITY IN THE AMS...LOOKING AT MID LEVEL
LAPSE RATES AND SHEAR...WILL ENABLE STORMS TO RAPIDLY INTENSIFY TO
SEVERE LEVELS. SHEAR IS FAVORABLE FOR TORNADIC STORMS EARLY ON.

WITH MID LEVEL FLOW BACKING FROM ZONAL TO SWLY BY THURSDAY...LOOK
FOR FRONTAL BOUNDARIES THAT COULD SERVE AS A FOCUS TO LARGELY SHIFT
THE ACTION NWD...LEAVING A SMALL QUIET PERIOD FOR OUR FA. THIS WILL
BE BROKEN WHEN A STRONG SHORTWAVE TAKES A SWIPE AT OUR FA LATE
THURSDAY NIGHT AND FRIDAY.

FOR THE EXTENDED PERIOD (FRIDAY NIGHT - TUESDAY)...MODELS ARE IN
REASONABLE AGREEMENT ON A PERISTENT SWLY MID LEVEL FLOW PATTERN THAT
WILL TAKE HOLD OVER THE MID MS VALLEY...WITH A STUBBORN H500 HI OVER
THE SERN CONUS AND A SERIES OF SHORTWAVES THAT WILL SEEK TO CUT INTO
THIS HI DURING THIS TIME. AT THE SURFACE...THIS WILL MAKE IT TOUGH
FOR ANY FRONTS TO MOVE INTO OUR AREA OR PERSIST FOR VERY LONG. THE
BEST CHANCE FOR A FRONTAL INTRUSION INTO OUR AREA WILL BE EARLY IN
THE PERIOD...FRIDAY NIGHT AND EARLY SATURDAY...UNTIL MID LEVEL FLOW
BACKS MORE AND FORCES ANY FRONTS TO OUR N. HAVE THE BEST PCPN
CHANCES DURING FRIDAY NIGHT AND SATURDAY...AND LIMIT ANY OTHER PCPN
CHANCES TO SLIGHT CHANCE UNTIL WE GET A BETTER HANDLE ON POSSIBLE
OUTFLOW EFFECTS FROM ANY MCS THAT MOVE THRU. SLY SFC WINDS WILL BE
DOMINANT DURING THIS PERIOD. THIS WILL MAINTAIN OUR ABOVE NORMAL
TEMPERATURES.

TES

&&

.AVIATION...
/628 PM CDT TUE JUN 3 2008/
FOR THE 00Z TAFS...INITIAL FOCUS FOR TSRA DEVELOPMENT WILL BE CU
FIELD OVER WRN MO AHEAD OF MID LEVEL SHORTWAVE...AND OLD OUTFLOW
BOUNDARY FROM THIS MORNING/S MCS THAT MOVED THRU OVER THE NRN/NERN
FA. HAVE PLACED THE INITIAL VCTS AND TEMPO TSRA MENTION OVER
KUIN/KCOU TERMINALS IN LIGHT OF THIS. HAVE DELAYED A LITTLE BIT
FOR KSTL/KSUS UNTIL CONVECTION HAS A CHANCE TO DEVELOP MORE AND
CONGEAL...AND LOOK FOR MAIN EPISODE THERE TO OCCUR TOWARD
MIDNIGHT. LOOK FOR MUCH OF THE CONVECTION TO BEGIN TO EXIT OR WIND
DOWN SOME TIME LATE TONIGHT. OTHERWISE...LOOK FOR SSW SFC WINDS TO
CONTINUE WITH VFR CONDITIONS OUTSIDE OF TSRA. LIMITED TSRA MENTION
ON WEDNESDAY TO JUST THE KUIN TERMINAL AND A PROB30 DURING THE
AFTERNOON AT THAT.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR AUDRAIN-BOONE-
     CALLAWAY-COLE-FRANKLIN-GASCONADE-JEFFERSON-KNOX-LEWIS-
     LINCOLN-MARION-MONITEAU-MONROE-MONTGOMERY-OSAGE-PIKE-RALLS-
     SHELBY-ST. CHARLES-ST. LOUIS-ST. LOUIS CITY-WARREN.

IL...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ADAMS IL-BOND IL-
     BROWN IL-CALHOUN IL-CLINTON IL-FAYETTE IL-GREENE IL-JERSEY
     IL-MACOUPIN IL-MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-
     PIKE IL-ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Jun 3, 4:20 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
420 PM CDT TUE JUN 3 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-041200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
420 PM CDT TUE JUN 3 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS OVER MUCH OF
THE BI-STATE AREA INTO LATE THIS EVENING...ROUGHLY NORTH OF A
LINE FROM SPARTA ILLINOIS TO ROLLA MISSOURI. THERE IS A SLIGHT
RISK FOR SEVERE THUNDERSTORMS ACROSS THE REMAINDER OF THE AREA.
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL TO
GOLF BALL SIZE...DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...AND
EVEN STRONG TORNADOES. FOR FURTHER INFORMATION ON CONVECTIVE
WATCHES...PLEASE REFER TO THE LATEST STORM PREDICTION CENTER
WATCH PRODUCTS.

THE COMBINATION OF RECENT HEAVY RAINFALL...RIVERS AT BANKFULL...
AND THE POTENTIAL FOR HEAVY RAINFALL PRODUCING STORMS...A FLASH
FLOOD WATCH IS IN EFFECT FOR MUCH OF THE AREA. FOR FURTHER
INFORMATION...PLEASE REFER TO THE WATCH PRODUCT.

SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE
MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE THROUGH SATURDAY.
SEVERE THUNDERSTORMS WILL BE POSSIBLE AT LEAST EACH DAY THROUGH
FRIDAY.

LOOK FOR WINDY CONDITIONS ON THURSDAY...WITH SOUTH WINDS GUSTING
TO AS HIGH AS 35 MPH.

SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE
MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR MUCH OF THE AREA THROUGH LATE
EVENING. SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE WEATHER...
FLOODING...OR HEAVY RAINFALL MEASUREMENTS TO THE NATIONAL WEATHER
SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Jun 3, 8:09 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
809 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0808 PM     FUNNEL CLOUD     FARMERSVILLE            39.44N  89.65W
06/03/2008                   MONTGOMERY         IL   AMATEUR RADIO

            FIRE DEPT REPORTS SEEING FUNNEL CLOUDS AROUND 750 PM.
            NO TORNADOES.

&&

EVENT NUMBER 00342

JPK
Local storm report, Jun 3, 8:12 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
812 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0811 PM     FUNNEL CLOUD     CLARENCE                39.74N  92.26W
06/03/2008                   SHELBY             MO   LAW ENFORCEMENT

            SHERIFF OFFICE REOPOTS SPOTTER SEES A FUNNEL CLOUT.
            STRORM MOVING NE

&&

EVENT NUMBER 00343

JPK
Local storm report, Jun 3, 8:16 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
816 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0815 PM     TORNADO          ELDRED                  39.29N  90.55W
06/03/2008                   GREENE             IL   PUBLIC

            PUBLIC REPORTS TORNADO ON GROUND.

&&

EVENT NUMBER 00344

JPK
Local storm report, Jun 3, 8:18 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
818 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0817 PM     FUNNEL CLOUD     1 SE KNOX CITY          40.13N  92.00W
06/03/2008                   KNOX               MO   TRAINED SPOTTER

            WELL DEFINED WALL CLOUD WITH ROTATION AND FUNNEL CLOUD

&&

EVENT NUMBER 00345

CVKING
Local storm report, Jun 3, 8:23 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
823 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0817 PM     FUNNEL CLOUD     1 E EDINA               40.17N  92.15W
06/03/2008                   KNOX               MO   TRAINED SPOTTER

            ROTATION SEEN IN CLOUDS JUST EAST OF EDINA

&&

EVENT NUMBER 00346

JPK
Local storm report, Jun 3, 8:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
832 PM CDT TUE JUN 03 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0831 PM     WALL CLOUD       1 W WHITE HALL          39.44N  90.42W
06/03/2008                   GREENE             IL   TRAINED SPOTTER

            WALL CLOUD TO THE SOUTH OF LOCATION.

&&

EVENT NUMBER 00347

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:28 PM CDTSevere Thunderstorm WarningLSXKnox, Shelby47 min
Jun 3, 8:00 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby35 min
Jun 3, 8:09 PM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby44 min
Jun 3, 8:20 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike40 min
Jun 3, 8:35 PM CDTFlash Flood WarningLSXPike4 hr
Jun 3, 8:43 PM CDTTornado WarningLSXLincoln, Pike32 min
Jun 3, 9:01 PM CDTFlash Flood WarningLSXShelby6 hr
Jun 3, 9:53 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis36 days
Jun 3, 10:06 PM CDTFlash Flood WarningLSXMarion6 hr
Jun 3, 10:46 PM CDTFlash Flood WarningLSXKnox6 hr
Jun 3, 11:10 PM CDTTornado WarningLSXPike50 min
Jun 4, 1:19 AM CDTFlash Flood WarningLSXCole, Moniteau4 hr
Jun 4, 1:21 AM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau26 min
Jun 4, 2:50 AM CDTAreal Flood WarningLSXKnox, Marion, Shelby8 hr
Jun 4, 2:55 AM CDTSevere Thunderstorm WarningLSXJefferson50 min
Jun 4, 8:12 AM CDTRiver Flood WarningLSXMarion27 hr
Jun 4, 10:41 AM CDTAreal Flood WarningLSXKnox, Shelby12 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.